# SDR SWAA2020060474502

- Difficulty date: May 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ABF INSERTS DAMAGED.  RECEIVED NEW PANEL (AFT WET FLOOR) 241ABF; PANEL TO BE INSTALLED ON NR CARD W147012.
